Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 89, Number 321

Numerical approximation of the Steiner problem in dimension $2$ and $3$
Matthieu Bonnivard, Elie Bretin and Antoine Lemenant.
Math. Comp. 89 (2020), 1-43
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011534
On commuting $p$-version projection-based interpolation on tetrahedra
J. M. Melenk and C. Rojik.
Math. Comp. 89 (2020), 45-87
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011535
Collective marking for adaptive least-squares finite element methods with optimal rates
Carsten Carstensen.
Math. Comp. 89 (2020), 89-103
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011536
Stability and finite element error analysis for the Helmholtz equation with variable coefficients
I. G. Graham and S. A. Sauter.
Math. Comp. 89 (2020), 105-138
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011537
Aliasing and two-dimensional well-balanced for drift-diffusion equations on square grids
Laurent Gosse.
Math. Comp. 89 (2020), 139-168
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011538
Exotic aromatic B-series for the study of long time integrators for a class of ergodic SDEs
Adrien Laurent and Gilles Vilmart.
Math. Comp. 89 (2020), 169-202
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011539
Spectral discretization errors in filtered subspace iteration
Jay Gopalakrishnan, Luka Grubišić and Jeffrey Ovall.
Math. Comp. 89 (2020), 203-228
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011540
A qd-type method for computing generalized singular values of BF matrix pairs with sign regularity to high relative accuracy
Rong Huang.
Math. Comp. 89 (2020), 229-252
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011541
Iteration and evaluation complexity for the minimization of functions whose computation is intrinsically inexact
E. G. Birgin, N. Krejić and J. M. Martínez.
Math. Comp. 89 (2020), 253-278
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011542
Stochastic subspace correction methods and fault tolerance
Michael Griebel and Peter Oswald.
Math. Comp. 89 (2020), 279-312
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011543
Orderly generation of Butson Hadamard matrices
Pekka H. J. Lampio, Patric R. J. Östergård and Ferenc Szöllősi.
Math. Comp. 89 (2020), 313-331
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011544
An improved sieve of Eratosthenes
Harald Andrés Helfgott.
Math. Comp. 89 (2020), 333-350
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011545
Multidimensional $p$-adic continued fraction algorithms
Asaki Saito, Jun-ichi Tamura and Shin-ichi Yasutomi.
Math. Comp. 89 (2020), 351-372
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011546
Randomized polynomial-time root counting in prime power rings
Leann Kopp, Natalie Randall, J. Maurice Rojas and Yuyu Zhu.
Math. Comp. 89 (2020), 373-385
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4011547
Some modular abelian surfaces
Frank Calegari, Shiva Chidambaram and Alexandru Ghitza.
Math. Comp. 89 (2020), 387-394
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011548
Explicit arithmetic intersection theory and computation of Néron-Tate heights
Raymond van Bommel, David Holmes and J. Steffen Müller.
Math. Comp. 89 (2020), 395-410
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011549
On the torsion of rational elliptic curves over sextic fields
Harris B. Daniels and Enrique González-Jiménez.
Math. Comp. 89 (2020), 411-435
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011550
Counting inversions and descents of random elements in finite Coxeter groups
Thomas Kahle and Christian Stump.
Math. Comp. 89 (2020), 437-464
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011551
Segre class computation and practical applications
Corey Harris and Martin Helmer.
Math. Comp. 89 (2020), 465-491
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011552
Average liar count for degree-$2$ Frobenius pseudoprimes
Andrew Fiori and Andrew Shallue.
Math. Comp. 89 (2020), 493-514
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4011553